MAUDE Adverse Event Report: Medline Industries LP MEDLINE; BED, BASIC, FULL ELECTRIC, 450 LB

Medline Industries LP MEDLINE; BED, BASIC, FULL ELECTRIC, 450 LB
Catalog Number MDR107003E
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
BED, BASIC, FULL ELECTRIC, 450 LB
Manufacturer (Section D)
Medline Industries LP
three lakes dr
northfield IL 60093
Manufacturer Contact
leann gifford
three lakes dr
northfield, IL 60093
MDR Report Key50930031
Report Number1417592-2026-52820
Device Sequence Number10722170
Product Code LLI
UDI-Device Identifier40080196321002
UDI-Public40080196321002
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDR107003E
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
R-25-242-x7
Patient Sequence Number1
Patient SexUnknown